# SDR R61A201604100251

- Difficulty date: April 10, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Condition: Broken
- Location: Waste
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE VACUUM SYS TUBE AFT CABIN SECOND CLAMP FROM TANK IS CORRODED AND BROKEN. MAINTENANCE R & R WASTE VACUUM SYSTEM TUBE AFT CABIN SECOND CLAMP FROM TANK IAW EI R170EI-38-32-0004, AMM 38-32-13, PN 19000-87, SLEEVE.
